# SDR 2025FA0000672

- Difficulty date: September 29, 2025
- Submitted: September 30, 2025
- Operation: General aviation
- Aircraft: N389LB
- Make and model: Diamon DA20-C1
- Aircraft serial: C0457
- Aircraft time: 8,823 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fork
- Part number: 2032200200
- Condition: Detached
- Location: Nlg
- Part time: 8,823 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE FORK SEPARATED FROM NLG AT AN UNKNOWN TIME DURING FLIGHT. AIRCRAFT WAS IN A TRAINING ENVIRONMENT WITH REPETITIVE LANDINGS. REGULAR INSPECTION AND LUBRICATION OF THE FORK AND GEAR AT 100 HOUR INSPECTIONS. SUSPECT FAILURE OF THREADED ROD DUE TO NO PRIOR NOSE WHEEL SHIMMY REPORTED. SUSPECT ROD WAS STRETCHED THROUGH REPETITIVE INSPECTIONS AND POSSIBLE HARD LANDINGS. RECOMMEND ADDING DIMENSIONAL INSPECTION TO SIL20C1-014.
